A New Mathematical Formulation for Generating a Multicast Routing Tree A New Mathematical Formulation for Generating a Multicast Routing Tree

Publisher
한국경영과학회
Issue Date
2006-11
Language
ENG
Citation

MSFE, v.12, no.2, pp.63 - 70

ISSN
2287-2043
URI
http://hdl.handle.net/10203/7653
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
2006_2.pdf(279.84 kB)Download
  • Hit : 607
  • Download : 471
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0